A 19-year-old female asked:
Mirena (levonorgestrel) was removed a month ago. i've been bleeding for 3 days now but have nipple discharge. negative pregnancy test though. what's going on?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 29 years experience
Nipple discharge.: Depends on the color of the discharge. If milky it could be your prolactin level is elevated. If green or black its more likely a benign breast issue not related to the mirena (levonorgestrel). If bloody its more concerning. I would suggest you see your GYN for a serum pregnancy test, thyroid test and prolactin level and have them confirm the type of nipple discharge
3.4k viewsAnswered >2 years ago
Last updated Oct 25, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.